Citation: Meth GHB. "My Body Feels Exhausted, and Terribly Tense: An Experience with Methamphetamine & GHB (exp40626)". Erowid.org. Jul 14, 2017. erowid.org/exp/40626
Bad Mix & Comedown!
In the past 48 hrs I have done approximately 4 ozs. of GHB, each dose measured by a bottle cap 1 cap every hour. In between doses I would take a hit or two off a glass pipe filled with ice. I have only slept maybe 3 hours. The last dose I took of each was 12 hours ago. It was extremely hard to fall asleep, so I took 2 Tylenol PM's. I finally dosed off, but didn't really feel like I was in a deep sleep. It was weird - I was dreaming, but felt somewhat awake.
My body feels exhausted, and terribly tense. My joints are aching, almost like an arthritis feel, and my face, legs, fingers and toes are swollen. The veins in my hands are needle thin, and my skin coloring is purple and splotchy. Especially my legs and upper arms. My ears are beat red, and very hot, as well as my face and chest.
I have done this combination before, but never for this length of time, and not as much. I feel dehydrated, even though I have drank over 1 gallon of water in the past 12 hrs. I don't feel bad enough to go to the ER, and would never unless I thought I was dying!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.